# SDR IPXA2021022866193

- Difficulty date: February 28, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 57,580 hours, 18,834 cycles
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV APPEARED SHORTLY AFTER T/O FOR A FEW SECONDS THEN DISSAPPEARED FOR REMAINDER OF FLIGHT. L ENG HPSOV REMAINS ON STATUS PAGE. CONFIRMED FAULT AND DEFERRED PER MEL 36-11-2-2. C/W DMP PER DMP 36-11-2-2 AND INSTALLED PLACARD AS REQUIRED.REPLACED WITH NEW HPC IAW MM 36-11-08/4011RC IAW AMM 36-11-08 ACCOMPLISHED LEAK TEST OF HPC & DMP 36-11-2-2 REVERSED HIGH PRESSURE SHUTOFF VALUE SYS. OPS CK GOOD IAW AMM 36-11-07. 36-11-08-08.
